effects of marinol and xanax
May 16, 2009
I have HIV+ for 20 yrs. now, last July of '08 I started also taking Marinol and Xanax, after about two months I started having seizures about every three months. Could this be the cause? I also take Isentress, Truvada and Selzentry.
Response from Dr. Henry
You need a thorough neurologic workup related to new onset seizures. Xanax (alprazolam) can induce or alter seizure threshold so that is a possibility but a full history, physical, lab, EEG, and possibly imaging (such as CT or MRI) may be needed depending on findings after initial assessment. Your current HIV regimen would seem unlikely to be the direct cause of the new seizures. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Smoking Pot With An Hiv-positive Person
- If You Wear Condom Can You Still Get Hiv?
- Will I Still Have Symptoms After Being Treated For Chlamydia?
- What Are The Chances Of Getting Herpes From Infected Person?
- What Are The Chances Of Transmitting Chlamydia After One Time?
- Could Very Small Bumps Be Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.